# SDR 98ZZZX1608

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N925DM
- Make and model: Lear 35A
- Aircraft serial: 486
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 23927005
- Condition: Failed
- Location: Mlg Actuator
- Part time: 4,708 hours
- Component: 232710012
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

ACTUATOR SLOW TO LOCK IN (EXTENDED) 'GEAR DOWN' POSITION.  LANDING GEAR POSITION DETERMINED TO BE UNLOCKED DURING APPROACH TO LANDING.  SEVERAL CYCLES OF LANDING GEAR WERE ATTEMPTED.  EVENTUALLY, THIS ACTUATOR DID FULLY EXTEND AND INDICATED A 'SAFE' CONDITION TO LAND.  GEAR ACTUATOR SENT TO LEARJET FACTORY.  DISCREPANCY WAS CONFIRMED.  SEALS INSIDE ACTUATOR WERE FOUND SWOLLEN.  REPLACED SEALS.  FUNCTIONAL CHECKED NORMAL.
